MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA PLT, AUTOPAS, PLS, AUTORBC SET

TERUMO BCT TRIMA ACCEL; TRIMA PLT, AUTOPAS, PLS, AUTORBC SET
Catalog Number 4824702
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that a trima red blood cell (rbc) product has been identified with hemolysis present during storage.No patient (donor) was connected at the time of the event, therefore, no patient information is available.The collection set is not available for return because it was discarded by the customer.Donor unit #: (b)(6).
 
Additional Manufacturer Narrative
Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.Per the customer, it was confirmed that the hemolysis is below 1% for this event.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description
The customer reported that a trima red blood cell (rbc) product has been identified with hemolysis present during storage.No patient (donor) was connected at the time of the event; therefore, no patient information is available.The collection set is not available for return because it was discarded by the customer.Donor unit #: (b)(6).

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA PLT, AUTOPAS, PLS, AUTORBC SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19354614
Report Number1722028-2024-00179
Device Sequence Number7688571
Product Code GKT
UDI-Device Identifier05020583824706
UDI-Public05020583824706
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
BK190332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number4824702
Device Lot Number2308281142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown